# SDR SWAA2022081231912

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKET AT RT VAPOR BARRIER BS663; BETWEEN RBL 45 & RBL 55.(P/N:276A9183-2) / [01] REMOVED AND REPLACED BRACKET AT RT VAPOR BARRIER BS 663; BETWEEN RBL 45 AND RBL 55 (P/N: 276A9183-2) REF B 737-700 SRM 51-40-02 AND DRAWING 111A1000. WORK WAS ACCOMPLISHED BY TECHNICIAN JORGE L LINDERO EMPL # 34913;[02] VERIFIED STEP 1.
